Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why do all anti-depressants make me anxious JohnSky

Posted by Netch on August 1, 2007, at 9:55:13

In reply to Re: Why do all anti-depressants make me anxious, posted by JohnSky on August 1, 2007, at 9:28:37

> I wondered about keeping the anti-depressant dose low as to not create anxiety and aggitation... my concern was would a anti-depressent work at lower doses than the marketed targeted dose. I am on EMSAM and I'm wondering if a 3mg level would help me instead of the minimum suggested dose of 6mg.
>
> John

Since your depression has not lifted I think you need to ask your psych.
Personnally I think you should ask your psych for another drug to combine with lithium. Maybe lamictal or remeron, since you have problems with agitation and anxiety.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Netch thread:773047
URL: http://www.dr-bob.org/babble/20070730/msgs/773262.html